Monomiality and multi-index multi-variable special polynomials

C. Belingeri, G. Dattoli, Subuhi Khan, P.E. Ricci

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we will use the operational recipes from monomiality and umbral calculus to deal with multi-dimensional polynomials.
Original languageEnglish
Pages (from-to)449 - 458
Number of pages10
JournalIntegral Transforms and Special Functions
Volume18
Issue number7
DOIs
Publication statusPublished - Jan 2007
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this